# SDR UPS96505669

- Difficulty date: March 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25457
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Broken
- Location: P11 Pnl
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PRIOR TO T/D, SPARKS AND SMOKE CAME FROM STANDBY POWER SECTION OF P11 PNL.  THE STANDBY BUS ON P6 POPPED, ALL STANDBY A/C POWERED ITEMS WERE LOST.  FOUND WIRE BROKEN  CAUSED BY INTERFERENCE WITH GROUND STD AT AP .0011.  REPAIRED AS REQUIRED.
